# SDR CA030501002

- Difficulty date: May 1, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cessna A185E
- Aircraft time: 6,950 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Support
- Part number: 07123022
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE SCHEDULED MAINTENANCE, IT WAS DISCOVERED THAT THE RT AFT HORIZONTAL STABILIZER SUPPORT BRACKET WAS CRACKED. NEW PART 0712302-2 WAS INSTALLED USING CESSNA SERVICE MANUAL D2000-9-13.
